A member asked:

A red boil on left vagina lip has appeared out of nowhere. have been given amoxicillin and am using bacterial cream- painful when i walk or pee. help ?

5 doctors weighed in across 3 answers
Dr. Manjeet Singh answered

Specializes in Cardiac Electrophysiology

Boil: This boil may need incised and drained if its not responding to antibiotics. I know it sounds harsh but this would definitely relieve the pain. You should go to the nearest ER or urgent care center.

Answered 4/18/2018

3.2k views

Thank
Dr. Georgia Latham answered

Specializes in Family Medicine

Vaseline should help: Try applying Vaseline (petroleum jelly) to the painful area to prevent pain with urination. If the amoxicillin and cream were prescribed for this problem, you should continue those for 3-4 days prior to changing these medications. If the antibiotic cream was OTC, you might get better results with Neosporin Plus which contains a numbing agent.

Answered 9/24/2017

3.2k views

Thank
Dr. Wayne Ingram answered

Specializes in Obstetrics and Gynecology

Not "boiled over"?: First of all, condolences on the pain of a boil in a most sensitive location. Unfortunately, you will have to wait for the medication to exercise its' "authority" over the boil and eventually it will dissipate or burst. Meanwhile, try sitting in a tub of hot water to help the process and ease the pain and if it doesn't get better in 3 days go back to your MD who is treating you to have it "lanced"

Answered 5/12/2016

3.2k views

Thank

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question